Hi, welcome to the ehealth forum and I am glad to help you.
You seem concerned by the pain in right upper abdomen ,a week after starting Proactol. You have also made a mention of Gall Bladder removal 5 years ago.
Proactol is a patented fibre complex that is used in weight loss program and the manufacturers claim that it helps in reducing weight by first decreasing the fat absorption and secondly by slowing the digestion thus decreasing the cravings for food which can lead to dyspepsia and bloating and sometimes pain in the upper abdomen. Although there are no known clinical side effects as claimed by the manufacturers but you shall be wary while using these products and consult your physician for advice before continuing the same.
Hope this helps. Take care.
Note: This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Gallbladder Disease , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.